Change search
ReferencesLink to record
Permanent link

Direct link
On the cohomology of the Losev-Manin moduli space
Stockholm University, Faculty of Science, Department of Mathematics.
Tokyo Denki University.
2014 (English)In: Manuscripta mathematica, ISSN 0025-2611, E-ISSN 1432-1785, Vol. 144, no 1-2, 241-252 p.Article in journal (Refereed) Published
Abstract [en]

We determine the cohomology of the Losev--Manin moduli space $\overline{M}_{0, 2 | n}$ of pointed genus zero curves as a representation of the product of symmetric groups $\Sg_2 \times \Sg_n$.

Place, publisher, year, edition, pages
2014. Vol. 144, no 1-2, 241-252 p.
National Category
Research subject
URN: urn:nbn:se:su:diva-112139OAI: diva2:778241
Available from: 2015-01-09 Created: 2015-01-09 Last updated: 2015-01-10Bibliographically approved

Open Access in DiVA

fulltext(339 kB)43 downloads
File information
File name FULLTEXT01.pdfFile size 339 kBChecksum SHA-512
Type fulltextMimetype application/pdf

By organisation
Department of Mathematics
In the same journal
Manuscripta mathematica

Search outside of DiVA

GoogleGoogle Scholar
Total: 43 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 68 hits
ReferencesLink to record
Permanent link

Direct link